Anyone have a rash while on both Lovenox and Tysabri?

A forum to discuss Chronic Cerebrospinal Venous Insufficiency and its relationship to Multiple Sclerosis.

Anyone have a rash while on both Lovenox and Tysabri?

Postby North52 » Tue Oct 05, 2010 7:14 pm

Following angioplasty I took Lovenox and developed an itchy rash of my trunk, arms and legs. This was not an allergic rash according to md as there were no wheals typical of an allergic rash. It looked like what is called an immune complex or serum sickness rash. I spoke to a surgeon who uses lots of Lovenox. He was very surprised by this and said that he had never seen an allergy or rash caused by Lovenox.

I was on Tyasbri at the time and was wondering if the rash was somehow related to this. I am concerned that this may have been an immune complex type rash which would occur if the Tysabri were to bind to the Lovonex (to form these immune complexes). This may limit my ability to use heparins in the future for repeat angioplasty.

Has anyone had a rash while on both Tysabri and Lovenox?

Thanks,

North
User avatar
North52
Family Member
 
Posts: 55
Joined: Sat Dec 05, 2009 4:00 pm
Location: Montreal, Quebec, Canada

Advertisement

Return to Chronic Cerebrospinal Venous Insufficiency (CCSVI)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service